# SDR SWAA2015081442841

- Difficulty date: June 19, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 FLIGHT DECK WINDOW FRAME CRACKED IN 2ND FASTENER HOLE FROM BOTTOM OF E - F POST.  REPAIRED FRAME IAW SAM.
